# SDR 95ZZZM551

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529MD
- Make and model: Doug DC-9-32
- Aircraft serial: 47262
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 6012231
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE GALLEY SLIDE SPOT LIGHT WOULD NOT COME ON.  REMOVED AND REPLACED EXIT CHUTE LIGHT BATTERY PACK LEFT AND RT DOORS.  (M)
